# SDR HALA2013082100104

- Difficulty date: August 21, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE LOOP NR 1 FAULTED .  REPLACED FIRE LOOP.  GROUND OPS CHECKED OK IAW AMM 26-11-02.
